It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi. I am just wondering if anyone has been on levaquin and if they have experienced tendonitis or other neuropathy problems. I already had some neuropathy issues but all tests came out negative (emg,etc.). I had bronchitis and was given levaquin. After two days I developed rotator cuff tendonitis. Now my arms, hands and fingers feel strange, stiff, a bit painful and weak. I had never had this stuff going on in these areas (other than some on and off finger tingling). At first I thought it was just my symptoms getting worse but after googling some stuff I find out that levaquin causes these kind of problems. Some very serious. Their is a lawsuit going on even! I had my last pill yesterday...wish I never took any of it. I was also taking celebrex while on levaquin as the doctor told me it was fine. So, out of curiosity I was wondering if anyone had any experience like this. And to warn people of this drug. Thank you.





All times are GMT -7. The time now is 01:18 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!